Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ROI CPS, LLC REGARD; ANGIOGRAPHY DRAPE PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ROI CPS, LLC REGARD; ANGIOGRAPHY DRAPE PACK
Model Number
HT00026L
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Multiple packs have black particulate on drapes, back table cover and in bowl.Dates of events were not provided by the customer.
New Search
Submit an Adverse Event Report
Brand Name
REGARD
Common Device Name
ANGIOGRAPHY DRAPE PACK
Manufacturer
(Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key
9780134
Report Number
3014527682-2020-00002
Device Sequence Number
2877942
Product Code
OEQ
UDI-Device Identifier
10194717102632
UDI-Public
10194717102632
Combination Product (Y/N)
N
Initial Reporter State
OK
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/03/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
11/09/2020
Device Model Number
HT00026L
Device Catalogue Number
880023012
Device Lot Number
73652L
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/30/2020
Initial Report FDA Received Date
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1